HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.26 (2013) >

Title :Remarks on the homology of a regular 2-cover
Authors :Kamiyama, Yasuhiko
Authors alternative :神山, 靖彦
Issue Date :28-Dec-2013
Abstract :Let p: X→Y be a regular 2-cover. We assume that the group H_*(X;Z) are torsion free. It is easy to show that H_* (X;Z) are odd-torsion free. It is also well-known that the torsion subgroup of H_*(X;Z) has exponent 2. Several applications are also known. Since the results are scattered and somehow hidden in the literature, a survey of these researches may be useful. This is the purpose of this note. Our applications include the study of the homology of planar polygon space.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Science, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/28354
Citation :Ryukyu mathematical journal Vol.26 p.1 -13
Appears in Collections:Vol.26 (2013)

Files in This Item:

File Description SizeFormat
Vol26p001.pdf386KbAdobe PDFView/Open